# SDR DL72S980697

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Worn
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB NR 1 HINGE ATT PT FUS ELEV, FITTING AND BUSHINGS ARE WORN.  SPOTFACE I/B FACE OF O/B LUG .012 REMOVED BUSHINGS, CLEANED LUG WITHIN LIMITS PER MM 55-50-0 FIG 801.  ROTOPEENED PER PS900-4 TREAT FACES AND BORES.  PAINTED FACES AND BORES.  TURNED BUSHNGS TO LENGTH OF LUG THICKNESS.  INSTALLED BUSHINGS PER M/M 55-50-0 PG 802.  OK TO ROTOPEEN, TO TREAT/PAINT, OK TO INSTL BUSHINGS.
